# SDR 08FDEA00322

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 58,824 hours, 37,714 cycles
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Part number: 10608776
- Part serial: 1840
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER TAKEOFF LIGHT IN APU FIRE HANDLE FLICKERED FOR SEVERAL MINUTES, FOLLOWED BY A STEADY LIGHT.  NO OTHER FIRE INDICATIONS WERE NOTED.  APU FIRE HANDLE PULLED, BOTTLE BLOWN.  REMOVED AND REPLACED OPERATING POWER UNIT FOR APU FIRE DETECTION IAW B727-200 MM CH 26-15-003-4. FIRE TEST NOW CHECKS NORMAL.
